# SDR AALA201509299011

- Difficulty date: September 24, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 54,518 hours, 22,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D3217011520600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 43 INSPECTION, CRACKS FOUND IN AFT TWO HOLE IN LT SIDE BOX BEAM UPPER FLANGE.  REPAIRED BEAM IAW EO 5315Y066.
